Skip to content
keppra and weight gain
avatar
An_247261 posted:
I was put on keppra in Feb. and work out hard 4 days of week. I eat about 1500 calories a day. I can't fit into any of my clothes, decided I needed to add heavy weights to my workouts. Clothes that fit well in Decemeber can't even be buttoned now. Nothing fits, I hate to get dressed. Yesterday I decided it must be the keppra, I also have hypo thyroid, I was tested in Jan and was 1.9 which is good. I want to be tested this week to see if it has changed. I read that keppra changes your metabolism. I am sad because I feel great on it but how I feel about by appearence is horrid. I want to cry. I have nev er been this large in my life. People would look at me and say I look great, but I don't want to buy a whole new wardrobe
Reply


Helpful Tips

maybe not a seizure
A friend of mine had what he thought was a seizure. They could find nothing but he lost his license also. For one documented seizure. A ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Epilepsy Center